Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Metformin...

Discussion in 'PCOS Community' started by alicat, Feb 5, 2009.

  1. alicat

    alicat Guest

    It will be a hard adjustment, but I think it will help you feel a lot better!
     
  2. hwag5149

    hwag5149 Guest

    so i have taken the 3 pills separately yesterday and today and I have no nausea. I am still pooping everywhere and am bloated to no end, but i can deal with that as long as i don't feel like throwing up.
     
  3. alicat

    alicat Guest


    Ugh. The bloating is what made me miserable. I felt like my tummy was protruding like a woman about to deliver a baby!

    For me, cutting back on fatty foods (cookies!!) has really helped my bloating and poopies.

    I think you're supposed to take the pill separately anyhow, no? With food too. I take 2 pills each day. One with breakfast, and one with dinner.
     
  4. alicat

    alicat Guest

    ...although I'm thinking of asking my doctor for a dose of 1500mg a day because my body is still not giving me a regular period (or a baby!!) I haven't had a period since February 28 :(
     
  5. iisara21

    iisara21 Experienced Member

    Joined:
    Oct 7, 2008
    Messages:
    692
    Likes Received:
    4
    Dislikes Received:
    0
    :( I'm so sorry to hear that. Have you had your thyroid tested lately?
     
  6. alicat

    alicat Guest

    No. Does the thyroid affect menstrual cycles? Hmmm. I have been taking my Synthroid at weird times of day with food or vitamins I'm probably not supposed to take it with.

    I had a period January 14 and February 28 and nothing since. Hmph!
     
  7. iisara21

    iisara21 Experienced Member

    Joined:
    Oct 7, 2008
    Messages:
    692
    Likes Received:
    4
    Dislikes Received:
    0
    Yes, the thyroid can affect menstrual cycles. I've heard conflicting info on being hypothyroid. What I've come across says that you may either get a really heavy period or nothing at all. Anyway, it might be worth looking into. And don't worry, I still have a TON of baby dust to sprinkle on you! :) I'm sorry you haven't had any luck yet. Have faith. You WILL get pregnant. :)
     
  8. melsayles

    melsayles Guest

    I had same prob with "runs", gas etc. in beginning or if I mess with the dosage, skip too many. doctor told me to take at night and sleep while in the "run" stage. seems to help.
     

Share This Page